Help! gyno problems.....

  1. Help! gyno problems.....

    I did a cycle many months ago. So a month or two after my pct I noticed I had a slightly hard tissue in my left nipple. And it was sensitive. Hurts with decent pressure on it. Now luckily, you can't really tell I have it. I am currently on erase and almost done from a month of it. Unfortunately, Gyno is still here, maybe a lil better. What can I do to get rid of this? Something stronger? Please help

  2. I'm currently getting rid of the same problem. Get Letrozole and take .5mg first day, 1.0 second, 1.5 third, 2.0 fourth, then take 2.5 until its completely gone, then taper back down daily like you tapered up. Stay about three days at the .5 and then to be safe take a SERM

  3. thanks alot man!! will do.. now why do you recommend a serm? and what serm are you using?? because i dont want to take clomid. did that once and felt absolutely horrible on it. very depressed.

  4. No problem. And because Letro is a strong compound itself, so you want to taper of from it and the SERM is another way to be safe that it stays gone. I'm using Tamoxifen as my SERM.

  5. There is a good sticky thread about PCT on this board, you should take a look.FYI, Tamoxifen seems to be the strongest PCT drug for gyno.Good luck!

  6. cool. thanks alot. how are you going to dose your tamoxifen? for how long??

  7. 20mg for the first two weeks and then 10mg for the last two weeks.

  8. thanks alot. apprecitate it!!


Similar Forum Threads

  1. Replies: 5
    Last Post: 06-18-2011, 08:11 PM
  2. gyno problems HELP!!!
    By viper23 in forum Pro Bodybuilding
    Replies: 23
    Last Post: 02-02-2011, 12:22 PM
  3. Gyno Problem! Help!
    By mikeyb123 in forum Anabolics
    Replies: 30
    Last Post: 02-08-2009, 03:32 PM
  4. Need Help Gyno problem
    By benchpress in forum Anabolics
    Replies: 4
    Last Post: 04-02-2008, 10:39 PM
  5. gyno problems please help
    By WhiteLightning in forum Supplements
    Replies: 7
    Last Post: 08-10-2006, 06:48 PM
Log in
Log in